# SDR MASA2014040531002

- Difficulty date: April 5, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 26,304 hours, 21,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN HAS ONE BULB INOPERATIVE.
